# SDR IPXA2024072425041

- Difficulty date: May 11, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 26,863 hours, 16,649 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: A53812635202
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND IN HOLES (A, E, L, M, AND N) CRACK/DAMAGE FOUND IN HOLE (H) ON FR47 LH SPLICE FITTING. AREAS MARKED IN RED. ACCOMPLISHED THE REPAIR PER EO-90930-REQ1 AND EA 300-5315-27-A3616 REV. -. JOB COMPLETE. REVIEWED
